SciELO - Scientific Electronic Library Online

 
vol.80 número4Síndrome de pterigium múltiple: recurrencia en una familiaPioureterohidronefrosis índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Archivos de Pediatría del Uruguay

versión On-line ISSN 1688-1249

Resumen

MAGLIANO, Julio; ALVAREZ, Mariela  y  SALMENTON, Marina. Síndrome DRESS por carbamazepina. Arch. Pediatr. Urug. [online]. 2009, vol.80, n.4, pp.291-295. ISSN 1688-1249.

DRESS syndrome is a severe adverse reaction to drugs. The presentation consists of a skin rash, fever, eosynophilia and multiorganic failure. The incidence is 1/10000 and the mortality rate is between 10 to 30%. A case of a 12 year old epileptic patient who started with fever, sore throat and a skin rash with sistemic compromise after 4 weeks of starting treatment with carbamazepine is presented. DRESS syndrome was diagnosed having a good evolution with the treatment done. DRESS syndrome is a severe adverse reaction, potencially mortal, which can be confused with other causes of skin rash such as viral diseases.Pediatricians should be alert to the symptoms in a children who started taking antiepileptic drugs.

Palabras clave : DRUG ERUPTIONS; DRUG HYPERSENSITIVITY;  ANTICONVULSANTS-adverse effects; CARBAMAZEPINE-adverse effects.

        · resumen en Español     · texto en Español     · Español ( pdf )